# SDR ABXA020280

- Difficulty date: November 2, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 58,366 hours, 54,509 cycles
- Engine: Pwa JT8D11
- Engine time: 37,879 hours, 28,699 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 5958782503
- Part serial: 1542
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 4,191 hours, 3,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 96-10-11, FOUND CRACK INDICATION ON UPPER LEFT THRUST REVERSER DRIVER LINK. INSTALLED SERVICEABLE DRIVER LINK IAW DC-9 MM 78-31-05-2-0001.
